# SDR IPXA10658553

- Difficulty date: February 11, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 32,758 hours, 9,489 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200811
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:6C, FWD CARGO WING CENTER SECTION FRONT SPAR VERTICAL STIFFENER UPPER AREA FOUND CRACKED JUST AT STA 785.9 LBL 32.94.  STIFFENER REPAIRED IAW HX RS.  R57-10-36618 REV A & EO NR B767-5710-36713-A. ORIN. MAT'L 1518-749-2024T3511, CRK LENGTH 3.25", CUTOUT LENGTH 16.375", THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH BAC1518-749-2024T3511 AS REPLACEMENT SECTION,2424T351-0250" AND 2024T3-0100" AS REPAIR STRAP,7075T651BARE0.250" AS REPLACEMENT CLEVIS.
